# SDR CA121220006

- Difficulty date: December 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 10,635 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 16001260
- Condition: Shorted
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH TO LAND CREW SELECTED GEAR DOWN, AFTER A FEW SECONDS THEY NOTICED NO MOVEMENT FROM THE GEAR.  CREW WENT THRU THE CHECK PROCEDURES AND WHEN GEAR STILL DID NOT MOVE, GEAR WAS MANUALLY EXTENDED.  ACFT LANDED WITHOUT INCIDENT.  ACFT WAS PLACED ON JACKS AND SEVERAL GEAR SWINGS CARRIED OUT, A DIRTY AND LOOSE CONNECTION WAS LOCATED.  CONNECTION WAS CLEANED AND TIGHTENED, GEAR SWINGS CARRIED OUT AND AIRCRAFT TEST FLOWN WITH NO FURTHER PROBLEMS.
